Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Taking Glucopage, Fertab as treatment for PCOS, trying to conceive. Pain in abdomen, tiredness. Reasons ?

hi doctor, im trying to concieve for last four months and treatment for PCOS ,im taking tab GLUCOPAGE-500 and took FERTAB on my 2nd day to 6th day [11/11/2012 -16/11/2012] and frm d next day i feel sharp pain in my abdomen and feel sleepy and tired wats d reason and wen will i concieve my baby . waiting for ur helpful reply and thanks in advance...
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infertility Specialist 's  Response
Just four cycles of ovulation induction may not be enough for pregnancy. Abdominal pain & other symptoms may be due to Glucophage. If you can take healthy diet & exercise regularly(& if you do not have impaired glucose tolerance/diabetes) you can stop Glucophage. For conception you need patience & repeated cycles of ovulation induction.
Wish you good health.
Answered: Sat, 24 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor